# SDR JBXA000288

- Difficulty date: June 5, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 2,686 hours, 2,362 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 30 DEGREES ON SHORT FINAL.  PERFORMED OPERATIONAL CHECK OF FLAP SYSTEM PER AMM 27-54-00.  SYSTEM OPERATIONAL CHECKS NORMAL.  OK FOR SERVICE.
